Alert archive / Texas / Areal Flood Warnings in 2021

Areal Flood Warning 13, NWS Houston/Galveston, TX

May 19, 2021Montgomery County, Waller County, Texas

NWS Houston/Galveston, TX issued this areal flood warning at May 19, 2021, 4:16 PM CDT for Montgomery County, Waller County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2021, 4:16 PM CDT (21:16 UTC)
Expired
May 19, 2021, 9:45 PM CDT
In force
5 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 104 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2021-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2021-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -339 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-339 m²/s²
0-3 km storm-relative helicity
-173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WGUS44 KHGX 192116
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
416 PM CDT Wed May 19 2021

TXC339-473-192245-
/O.NEW.KHGX.FA.W.0013.210519T2116Z-210519T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
416 PM CDT Wed May 19 2021

The National Weather Service in League City has issued a

* Flood Warning for...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Waller County in southeastern Texas...

* Until 545 PM CDT.

* At 416 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain due to thunderstorms. Flooding is already occurring in 
  the warned area. Between 1.5 and 2.5 inches of rain have fallen.

Some locations that will experience flooding include...
  mainly rural areas of Southwestern Montgomery and Northeastern 
  Waller Counties

Flooding is occurring along the Threemile Creek at Joseph Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
      3009 9576 3011 9580 3011 9581 3015 9591

$$
3 follow-up statements
885 
WGUS44 KHGX 192231
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
531 PM CDT Wed May 19 2021

TXC339-473-200045-
/O.EXT.KHGX.FA.W.0013.000000T0000Z-210520T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
531 PM CDT Wed May 19 2021

The National Weather Service in League City has extended the

* Flood Warning for...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Waller County in southeastern Texas...

* Until 745 PM CDT.

* At 531 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain due to thunderstorms. Flooding is already occurring in 
  the warned area. Between 1.5 and 2.5 inches of rain have fallen.

Some locations that will experience flooding include...
  mainly rural areas of Southwestern Montgomery and Northeastern 
  Waller Counties

Flooding is occurring along the Threemile Creek at Joseph Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
      3009 9576 3011 9580 3011 9581 3015 9591

$$
844 
WGUS44 KHGX 200033
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
733 PM CDT Wed May 19 2021

TXC339-473-200245-
/O.EXT.KHGX.FA.W.0013.000000T0000Z-210520T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
733 PM CDT Wed May 19 2021

The National Weather Service in League City has extended the

* Flood Warning for...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Waller County in southeastern Texas...

* Until 945 PM CDT.

* At 733 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain due to thunderstorms. Flooding is already occurring in 
  the warned area. Between 1.5 and 2.5 inches of rain have fallen.

Some locations that will experience flooding include...
  mainly rural areas of Southwestern Montgomery and Northeastern 
  Waller Counties

Flooding is occurring along the Threemile Creek at Joseph Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
      3009 9576 3011 9580 3011 9581 3015 9591

$$
054 
WGUS84 KHGX 200249
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
949 PM CDT Wed May 19 2021

TXC339-473-200259-
/O.EXP.KHGX.FA.W.0013.000000T0000Z-210520T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
949 PM CDT Wed May 19 2021

...FLOOD WARNING REPLACED FOR SOUTHWESTERN MONTGOMERY AND 
NORTHEASTERN WALLER COUNTIES...

Flooding continues, but has been included in a new warning. Please 
continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 100 PM CDT Thursday for 
portions of south central Texas and southeast Texas.

LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
      3009 9576 3011 9580 3011 9581 3015 9591

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this areal flood warning went out at May 19, 3:26 PM CDT, 50 minutes earlier.

Area forecast discussion, May 19, 3:26 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
326 PM CDT Wed May 19 2021

.SHORT TERM [Through Thursday Night]...

Though there's a few embedded lightning strikes associated w/ the
MCV off the coast of Matagorda, the bulk of precipitation across the
region has remained stratiform in nature today. This is complements
of a more worked over/stabilized airmass left in the wake of last
nights storms along with the convection that pushed off the
mid/lower coast this morning. Rainfall rates have been cooperative
for the most part - mostly remaining <1/4/hr. That said there is
still some ongoing road flooding over parts of Jackson & Matagorda
Counties who have seen the most significant precipitation over the
past couple days and where the ground can no longer absorb anything.

Band of light to occasional precip should continue edging eastward
overnight with the "heaviest" precip along the coast and offshore.
MCV should move northward across western parts of the area and
become re-absorbed in the mid level trof.

In coordination with surrounding offices, felt it may be best to
keep the FF Watch as is for the time being...at least until its
clear that things remain non-convective and rain rates behave
themselves. There is some ongoing river/stream flooding and grounds
are fairly saturated. It wouldn't take all that much for runoff to
pose problems esp the southern tier of counties in the CWA. That
said, think the overall threat for significant issues is becoming
more localized versus widespread. We'll let the evening and night
crew keep an eye on trends. They may be able to reconfigure and/or
cancel parts of the Watch.

For Thurs, moisture axis should be further east than it was today
and PW's will be lower. Think we'll see some sct shra/tstms to begin
developing during the late morning and afternoon hours as convect
temps are approached. Locations along and east of I-45 should see
the better chances/coverage. As East Coast ridging slowly expands
westward, look for the moisture axis to do the same Thurs night and
into Friday. More on that below.  47

&&

.LONG TERM [Friday Through Wednesday]...

Due to the ever-persisting onshore flow, moisture will continue to
linger over the area into the weekend. An axis of 2+" PW values will
slowly move in from the east throughout the day on Saturday and into
Saturday night. There is model consensus on a shortwave wrapping
around the western flank of a mid-level high which will provide
enough PVA to lift the moisture in place. So, the end result is PoPs
prevailing for the CWA through Saturday night. As a result of the
2+" PW values, locally heavy rainfall will be possible on Saturday.
Fortunately, this will be more isolated and not widespread like
we've seen over the past few days. There will be a gradual shift to
both decreased PoPs after Friday (minus Saturday afternoon) and a
westward shift of PoPs going into Saturday night as the moisture
axis continues to move westward. Going into Sunday, some of our
northeastern and eastern counties will have less than a 20% of rain
which is a much welcome change for these locations. The rest of the
CWA follows suit going into Sunday night as rain chances drop to
less than 10% across the region. Let's briefly backtrack and discuss
what the lingering moisture will do for our temperatures going into
the weekend. Cloud cover will remain mostly intact through Sunday
morning, so afternoon highs on Friday and Saturday will be about 5
degrees or so below normal. Anticipating highs in the upper 70s/low
80s. Overnight temperatures will not cool off that much either due
to the lack of radiational cooling with the persistent cloud cover.
The result is above normal temperatures for Friday and Saturday
night with lows in the upper 60s/low 70s. On Sunday, cloud cover
begins to erode from east to west as slightly drier air moves in.
Not necessarily expecting an emergence of clear skies, but more than
likely partly cloudy skies since onshore flow will continue to
prevail.

Since peaks of sunshine will finally be able to make its way to the
surface on Sunday, this will mark the start of a warming trend. Over
the weekend, a mid/upper-level ridge will build in over the Southern
Plains and southeastern U.S. Temperatures going into next week look
rather warm with highs in the mid 80s by Monday and upper 80s by
Wednesday. There is a bit of caveat to this though. A few shortwaves
will be embedded in the flow of the mid-level ridge. With PW values
remaining above 1.6" and afternoon CAPE values ranging from 1500-
2500 J/kg, thunderstorm development in the afternoon hours are
possible. It is a bit far out to place significant weight in the
timing of these shortwaves, so PoPs in the afternoon hours on Monday-
Wednesday are in the realm of 20-30%. Looking a bit beyond the
forecast period, extended guidance does indicate a continuation of
the upward temperature trend. June does begin in less than two
weeks...just throwing that out there.

Batiste

&&

.MARINE...

Will maintain the ongoing marine advisories with the unsettled wx
(Small Craft Advisory, Coastal Flood Advisory, Rip Current
Statement. Seas are running 6-8 ft, water levels 1-2ft above normal,
elevated surf and rip current risk. Winds may be variable and gusty
at times tonight with the precip offshore. they'll eventually return
to an onshore direction with moderate speeds/seas for the next
several days. PETSS guidance is advertising water levels peaking
around 3.5ft MLLW the next several days around times of high tide.
Could see some minor coastal flooding around those times at the
lower lying, more vulnerable locations.  47

&&

.HYDROLOGY...

Several rivers are above, or are forecast to be, flood stage. Please
see water.weather.gov/ahps2/index.php?wfo=HGX for more info. For the
Houston bayou information, see harriscountyfws.org . 47

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  66  81  70  80  70 /  60  30  30  60  30
Houston (IAH)          69  81  70  80  71 /  70  50  60  70  40
Galveston (GLS)        71  80  73  80  74 /  90  60  60  60  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch through Thursday afternoon for the following
     zones: Austin...Bolivar Peninsula...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island...Grimes...Houston...Inland
     Brazoria...Inland Galveston...Inland Harris...Inland
     Jackson...Inland Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

     Coastal Flood Advisory until 7 PM CDT this evening for the
     following zones: Bolivar Peninsula...Coastal
     Galveston...Coastal Harris...Galveston Island.

     High Rip Current Risk through late Thursday night for the
     following zones: Bolivar Peninsula...Brazoria
     Islands...Galveston Island...Matagorda Islands.

GM...Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

&&

In the hours before

Local storm report, May 19, 1:06 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
106 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      4 NE KATY               29.85N 95.77W
05/19/2021                   HARRIS             TX   LAW ENFORCEMENT

            HARRIS COUNTY SHERRIFF OFFICE REPORTS A
            FLOODED ROADWAY AT 12:28AM CDT NEAR PEEK
            ROAD AND STOCKDICK SCHOOL ROAD.

&&
Local storm report, May 19, 1:10 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      5 WSW JERSEY VILLAGE    29.85N 95.65W
05/19/2021                   HARRIS             TX   LAW ENFORCEMENT

            HARRIS COUNTY SHERRIFF OFFICE REPORTS HIGH
            WATER NEAR KIETH HARROW BLVD AND HIGHWAY 6
            AT APPROXIMATELY 12:28 AM CDT.

&&
Local storm report, May 19, 1:48 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
148 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      5 NE JERSEY VILLAGE     29.94N 95.52W
05/19/2021                   HARRIS             TX   LAW ENFORCEMENT

            HARRIS COUNTY SHERRIFF OFFICE REPORTS
            FLOODED ROADWAY AT WEST SAM HOUSTON PARKWAY
            ONRAMP BY TOMBALL PARKWAY AT APPROXIMATELY
            12:28 AM CDT.

&&
Local storm report, May 19, 1:55 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      4 E ALDINE              29.90N 95.31W
05/19/2021                   HARRIS             TX   LAW ENFORCEMENT

            HARRIS COUNTY SHERRIFF OFFICE REPORTS
            FLOODED ROADWAY AT INTERSECTION OF EASTEX
            FREEWAY AND ALDINE MAIL ROUTE ROAD AT
            APPROXIMATELY 12:28 AM CDT IN NORTHEAST
            HOUSTON.

&&
Local storm report, May 19, 3:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     1 ENE WEST UNIVERSITY P 29.72N 95.42W
05/18/2021                   HARRIS             TX   COUNTY OFFICIAL

            CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS
            SEVERAL TREES DOWN ACROSS THE RIVER OAKS AND
            MONTROSE AREAS OF HOUSTON.

&&
Local storm report, May 19, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 N WEST UNIVERSITY PLA 29.74N 95.43W
05/18/2021                   HARRIS             TX   COUNTY OFFICIAL

            CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS
            SEVERAL TREES DOWN ACROSS THE HEIGHTS REGION
            OF NORTHWEST HOUSTON.

&&

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:19 PM CDTSpecial Weather StatementHGXWashington41 min
May 18, 7:33 PM CDTTornado WarningHGXColorado27 min
May 18, 8:01 PM CDTSpecial Weather StatementHGXAustin, Colorado59 min
May 18, 8:21 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Washington, Wharton114 min
May 18, 8:24 PM CDTTornado WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton36 min
May 18, 8:28 PM CDTSpecial Weather StatementHGXJackson47 min
May 18, 8:40 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Harris, Houston and 5 more3 hr
May 18, 8:41 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton49 min
May 18, 8:52 PM CDTFlash Flood WarningHGXAustin, Burleson, Colorado, Waller, Washington, Wharton113 min
May 18, 9:10 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller35 min
May 18, 9:12 PM CDTTornado WarningHGXFort Bend, Harris, Waller33 min
May 18, 9:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 18, 9:25 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller35 min
May 18, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, Waller3 hr
May 18, 9:43 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more3 hr
May 18, 9:44 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
May 18, 9:44 PM CDTTornado WarningHGXFort Bend, Harris31 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris39 min
May 18, 10:01 PM CDTSpecial Marine WarningHGX29 min
May 18, 10:11 PM CDTSpecial Weather StatementHGXLiberty, Montgomery49 min
May 18, 10:22 PM CDTSpecial Marine WarningHGX83 min
May 18, 10:31 PM CDTTornado WarningHGXChambers, Harris, Liberty29 min
May 18, 10:37 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda53 min
May 18, 10:43 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more2 hr
May 18, 11:12 PM CDTFlash Flood WarningHGXBrazoria, Jackson, Matagorda, Wharton3 hr
May 18, 11:25 PM CDTAreal Flood AdvisoryHGXChambers, Liberty, Polk3 hr
May 18, 11:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
May 18, 11:42 PM CDTAreal Flood AdvisoryHGXMontgomery, San Jacinto3 hr
May 18, 11:43 PM CDTSpecial Marine WarningHGX77 min
May 18, 11:55 PM CDTSpecial Marine WarningHGX65 min
May 18, 11:57 PM CDTRiver Flood WarningHGXJackson, Wharton45 hr
May 19, 12:03 AM CDTRiver Flood WarningHGXBrazoria21 days
May 19, 12:04 AM CDTSpecial Weather StatementHGXPolk41 min
May 19, 12:18 AM CDTAreal Flood WarningHGXJackson, Wharton3 hr
May 19, 12:21 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
May 19, 12:25 AM CDTSpecial Marine WarningHGX65 min
May 19, 12:33 AM CDTAreal Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more12 min
May 19, 12:33 AM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda27 min
May 19, 12:38 AM CDTRiver Flood WarningHGXPolk, San Jacinto, Trinity, Walker32 days
May 19, 12:44 AM CDTSpecial Weather StatementHGXJackson46 min
May 19, 12:56 AM CDTSpecial Marine WarningHGX64 min
May 19, 12:58 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
May 19, 12:58 AM CDTSpecial Marine WarningHGX32 min
May 19, 1:07 AM CDTAreal Flood WarningHGXMontgomery, Waller3 hr
May 19, 1:26 AM CDTSpecial Marine WarningHGX34 min
May 19, 1:53 AM CDTSpecial Marine WarningHGX52 min
May 19, 2:10 AM CDTRiver Flood WarningHGXLavaca43 hr
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson21 days
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 2:39 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton4 days
May 19, 2:40 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery21 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson9 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson, Wharton68 hr
May 19, 3:12 AM CDTAreal Flood WarningHGXWaller15 hr
May 19, 3:19 AM CDTSpecial Marine WarningHGX116 min
May 19, 3:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton50 min
May 19, 3:26 AM CDTFlash Flood WarningHGXJackson, Matagorda10 hr
May 19, 3:27 AM CDTSmall Craft AdvisoryHGX33 min
May 19, 3:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda14 hr
May 19, 4:13 AM CDTAreal Flood WarningHGXMontgomery, Waller12 hr
May 19, 6:06 AM CDTRiver Flood WarningHGXPolk, San Jacinto9 hr
May 19, 9:58 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 1:13 PM CDTAreal Flood WarningHGXJackson, Matagorda6 hr
May 19, 1:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda6 hr
May 19, 4:04 PM CDTRiver Flood WarningHGXHarris21 days
May 19, 6:16 PM CDTAreal Flood WarningHGXWaller3 hr

Nearby

Areal Flood Warnings in Texas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.